Pages

I'm Taking More Medicine While Waiting

I usually take 3 tablets of Lamictal 100mg in the evening and 2 tablets in the morning.  I was on 3 tablets twice a day but it was too much.  It made me too groggy.  So I went to taking 3 at night and 2 in the morning.

Now after the seizure I added another half tablet to make it 2 and 1/2 in the morning and 3 at night.  I felt like I was "drunk" all day.  I could not drive. Caffeine from coffee and tea helped.

That's all I can think of for now.

12 comments:

  1. Did you get in to see your doctor already? I hope so!

    ReplyDelete
    Replies
    1. He's supposed to call me back. Otherwise I have an appointment for Wednesday.

      Delete
  2. Watch the caffeine until you know how your body will react to it. Check with your doctor. I wish all the best for you and hope it is a single incident.

    ReplyDelete
    Replies
    1. Thanks Emma. I've had a few of these and I hope this will be the last one.

      Delete
  3. Do be careful, John. I would recommend you see your doctor and bring this to his or her's attention. Please be careful changing the amount of medication on your own. This could be dangerous. My prayers are with you~

    ReplyDelete
    Replies
    1. I was so tired from taking the extra medication that it felt like I slept half the day away.
      Now I'm back on my usual dose.

      Delete
  4. Thinking of you.
    Will you be checking things out with your Doctor / Neurologist soon?

    Do please take care

    All the best Jan

    ReplyDelete
  5. I expect you and your doctor will work it out.
    Take care and just sleep if you have too.

    ReplyDelete

Thank you for your comments.

recent

Recent Posts Widget